# SDR GTIA2018072602773

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 5,686 hours, 2,574 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DESCENDING OUT OF FL260 WE HAD A FUME EVENT SMELL DIRTY SOCKS. DUE TO INSUFFICIENT INFORMATION ON CABIN ODOR, PERFORMED GVI ON APU COMPT PER AMM 49-16-00, NO OIL LEAKS NOTED.  PERFORMED ENG NR 1 AND ENG NR 2 IDLE RUN PER AMM 71-00-00 WITH PACKS NR 1 AND NR 2, NO SMELL NOTED AT ANY MOMENT WITH EITHER APU OR ENG. BLEED AIR. A/C IS OK FOR CONTINUE SERVICE.
